Is there a possibility that I have bipolar disorder?
I am a new member here, I am a 15 year old boy. I am currently diagnosed with Tourretes and ADHD, for which I have been taking Abilify for, for about 3-4 years. A week ago I was really angry about my weight from taking Abilify and I stopped taking it for 4 days, the first 3 days went fine, no tics, felt positive, had thoughts about trying to do schoolwork and actually wanting to make progress educationally (which currently is not going anywhere for me). On the 3rd-4th day some little thing happened that would normally just annoy me. This time when that something happened I didn't have tics as much as just anger, arguing with my family, punching holes in the wall of my room. After that I was severely depressed, I was saying stuff like "I'm worthless" or "No one likes me" so when that happened I started taking Abilify again. The next day I had more depression and the same thing repeated. After a bit of this I went with my father to the emergency room at a hospital and I talked with a psychiatric nurse there and she suggested I take a sleeping medication, which I did and then went to sleep when I got home. I have been feeling better since this morning.
What I am wondering is, could it be possible I have bipolar disorder and that it was never brought to attention because I have tourretes and am taking Abilify for it. Could the Abilify have been treating this in addition to tourretes and when I stopped taking it this came up? These occurrences sort of caught me by surprise.